# SDR AALA20130623001

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 37,460 hours, 11,132 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO SCRATCHES ON FORWARD CARGO DOOR LOWER SKIN. BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-30-01. REPAIRED DAMAGED SKIN PER SRM 53-30-01-2R REPAIR 4.
